No Cover Image

Journal article 206 views 11 downloads

Non-equilibrium Particle Dynamics with Unbounded Number of Interacting Neighbors / Dmitri, Finkelshtein

Journal of Statistical Physics, Volume: 173, Issue: 6, Pages: 1639 - 1659

Swansea University Author: Dmitri, Finkelshtein

Published in: Journal of Statistical Physics
ISSN: 0022-4715 1572-9613
Published: Springer Science and Business Media LLC 2018
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa44748
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 6
Start Page: 1639
End Page: 1659